MathSciNet Relay Station
MathSciNet bibliographic data
MR117454 (22 #8233) 31.00
Doob, J. L. A non-probabilistic proof of the relative Fatou theorem. Ann. Inst. Fourier. Grenoble 9 1959 293–300.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement